# SDR QXEA200400883

- Difficulty date: December 14, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COUNTER SINKS CHAFED LEFT WING FUEL PANEL 522CT, HEAVIEST AT INBOARD AND OUTBOARD ENDS.  REPLACED IAW Q400 WC 500ME28 60266.
